A laborious post today, written with swollen fingers, to explain why I must be absent for a while. I have had an adverse reaction to some routine antibiotics which has triggered a nasty syndrome named after Steven Johnson (you can google it if you have a strong stomach!) The symptoms change from hour to hour but at the moment I have swollen hands, face and eyes, a rash covering the whole of my body in watery blisters and very spotty knees. The treatment is by steroids and antihistamines and seemed yesterday to have done the trick but last night it all came back worse than ever and I am off to be prodded and poked again today in the hope they can sort me out. Please be patient with me and know that I will be back in this space once I am fully recovered - I will try to respond to comments and emails as soon as I can but if I slip up please be forgiving. Wishing you all a happy and un-spotty week!